# SDR SWIA200616991

- Difficulty date: April 22, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 8,800 hours, 7,917 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AFT SIDE 625 ANGLE STRINGER 12 LEFT CLIP IS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED CLIP PN 601-35012-51 PO NR 61505 AT AFT PRESSURE BULKHEAD AFT SIDE STA 625 PER CRJ200 SRM 51-77-00 PG 1 ITEM 3, REO 601R 53-61-422 AND RII 51-401.
